MAUDE Adverse Event Report: MENTOR TEXAS MENTOR MEMORYGEL BOOST RESTERILIZABLE GEL SIZER; MAMMARY SIZER

MENTOR TEXAS MENTOR MEMORYGEL BOOST RESTERILIZABLE GEL SIZER; MAMMARY SIZER
Catalog Number RSZMHB230S
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/11/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that two sizers (a mentor memorygel boost resterilizable gel sizer 355cc sizer and a mentor memorygel boost resterilizable gel sizer 230cc sizer) were going to be used for an unspecified breast surgery when a film was observed on the devices.It was reported that the film could not be removed.The devices were not sterilized at the user facility.There was no reported patient consequence.This medwatch report is for the mentor memorygel boost resterilizable gel sizer 230cc sizer.
 
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: n/a.Mentor is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which mentor has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, mentor, or its employees that the report constitutes an admission that the device, mentor, or its employees caused or contributed to the potential event described in this report.If certain information is unknown, not available or does not apply, the section/field of the form is left blank.Manufacturer¿s reference number: (b)(4).

Brand Name
MENTOR MEMORYGEL BOOST RESTERILIZABLE GEL SIZER
Common Device Name
MAMMARY SIZER
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer (Section G)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer Contact
kate karberg
3041 skyway circle north
irving, TX 75038
3035526892
MDR Report Key19327165
Report Number1645337-2024-05882
Device Sequence Number6816095
Product Code MRD
UDI-Device Identifier10081317031380
UDI-Public10081317031380
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K062421
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberRSZMHB230S
Device Lot Number9918311
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/08/2024
Initial Report FDA Received Date05/15/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/26/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown